Chern-Simons solitons and a nonlinear elliptic equation

Research output: Contribution to journalArticle

Abstract

We prove an existence theorem for the following quasilinear elliptic equation (1 - eu)Δu = |∇u|2eu - λ(1 - eu)2eu + 4πΣj=1Nδpj over the full plane subject to the boundary condition that u → 0 as |x| → ∞, where λ > 0 is a physical parameter and δ is the Dirac distribution concentrated at the point p. The solutions of the equation are vortex-like multi-solitons arising in a unified relativistic self-dual Chern-Simons theory.

Original languageEnglish (US)
Pages (from-to)573-585
Number of pages13
JournalHelvetica Physica Acta
Volume71
Issue number5
StatePublished - Oct 1998

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Chern-Simons solitons and a nonlinear elliptic equation'. Together they form a unique fingerprint.

  • Cite this